I stopped taking the meds for a week and...

Discussion in 'Mental Health Disorders' started by life, Sep 13, 2007.

Thread Status:
Not open for further replies.
  1. life

    life Well-Known Member

    And everyday i cry for a single thing;from the tv or suddenly tears come from my eyes...3 years it has been now since i have been depressed..I just dont want the pills anymore it makes we worse i dont feel like me...After stopping them i feel i am better i can talk better but my depression increased...i feel very irritated...when i cry i just shake :(...the taplet just make me happy but not in real happyness....FAKE ONE...I am fed up of depression; can it get cronic? I think it will never end cuz the reason that i am depressed is cronic illness and yet the depression is about that reason so :(...I am still crying and feel scared
     
  2. silent_enigma

    silent_enigma Well-Known Member

    Did you taper off or just stop cold turkey?
     
  3. Insignificant

    Insignificant Account Closed

    that's a good ? and it can make a big difference in how a person feels. i hope you'll reconsider getting back on them cause it sounds like they do help. please take care
     
Thread Status:
Not open for further replies.